# SDR ASAA2019051829380

- Difficulty date: May 18, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 45,904 hours, 13,679 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 56100024
- Part serial: 06173H3490
- Condition: Failed
- Location: Window
- Part time: 46,634 hours, 14,129 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

#2 RIGHT FLIGHT COMPARTMENT WINDOW SHOWS OVERHEAT. GROUNDED - YES. ACCOMPLISHED FIM 30-41 TASK 811 FOUND WINDOW SENSOR FAULT. CHECKED SENSOR RESISTANCE PRIMARY SENSOR IS OUT OF RANGE. CHANGED TO SPARE SENSOR LOCATION PER FIM AND WDM 30-41-11. PERFORMED WHCU BITE PER FIM 30-41 TASK 801 BITE TEST PASSED. PERFORMED WINDOW HEAT OPS TEST PER AMM 30-41-00-710-801 OPS TEST IS GOOD.
